MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941812220
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: synergy xd mr us 2.25 x 12 mm stent delivery system was returned for analysis.A visual examination of the stent found that the stent was damaged with struts in the mid-section of the stent lifted.The undamaged crimped stent outer diameter was measured and the result was within maximum crimped stent profile measurement.Stent damage that was noted during analysis most likely occurred during handling of the device during preparation.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found no issues with the hypotube shaft.A visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found no issues with the extrusion shaft.A recommended 0.014 inch guidewire was tracked through the wire lumen of the device with no issues.Examination of the hub and strain relief via scope did not identify any issues.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on analysis completed on 27 nov 2020.A percutaneous coronary intervention was being performed on a lesion in the left anterior descending coronary artery.A 2.25 x 12mm synergy xd drug-eluting stent was attempted to be delivered over a non-boston scientific guidewire but the guidewire did not exit the guidewire port on the monorail portion.The procedure was successfully completed with a different device without issue or patient injury.However, returned device analysis revealed stent damage.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10960526
Report Number2134265-2020-17102
Device Sequence Number3189677
Product Code NIQ
UDI-Device Identifier08714729980711
UDI-Public08714729980711
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2022
Device Model NumberH7493941812220
Device Lot Number0025569782
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2020
Initial Report FDA Received Date12/07/2020
Patient Sequence Number1